Anxiety and AF

New here, thanks for accepting me. Starting 4 years ago I had a suspected TIA as a result of undiagnosed AF. Three years ago I was put on warfarin and nebivolol. Until fairly recently it's been controlled, but 6 weeks ago my legs started muscle twitching and weakness. Finger tips a bit tingly too, wondering if my faster beating heart and anxiety could be the cause of twitching or is it possible my meds are affecting me. I've not, for a single day in those 3 years, felt well, and yet before the meds (apart from the very occasional AF (I've also got LBBB), I was fine even after the TIA. Has anybody taken the nebivolol as the chosen beta blocker? Most seem to take bisoprolol and I'm sensitive to that. Getting dizzy spells too...

3 Replies

  • Hi Slipware, have you considered it might be a vitamin or mineral deficiency causing your symptoms, or have you had a thyroid function test recently? Low B12 can cause muscle weakness and tingling and low thyroid can cause a myriad of problems, including dizziness. So can anaemia. Worth having it all checked out and at the same time, ask for Vit D, ferritin and serum iron. These are easy to correct but you need to know levels first, before starting any supplements. Hope you get sorted out soon and begin to feel better.

  • Thanks for reply, I have just been diagnosed with RLS too, which affects not just my legs. I've had loads of blood tests very recently, all reasonably ok.

  • Beware the "reasonably ok" blood results. You are probably low in range, which is not where you want to be. I am almost always below range for iron and the lab marks it with an "L " , yet for ten years my GP said it was ok.

    What is RLS?

You may also like...